# SDR SWAA2019091937037

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 51,839 hours, 30,486 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Inaccurate
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT INCORRECT PLACARD.  R&R EMERGENCY EXIT PLACARD PER AMM 20-10-14.
